# SDR JJBA20220713011

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 44,762 hours, 27,733 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DECENT, AT APPROX 13000 FT, STRONG FUEL BURNING SMELL PRESENT IN COCKPIT AND FORWARD SECTION OF CABIN. C/W EMB 145 FIM TASK FOR ABNORMAL SMELL AND RR FIM TASK FOR OIL OR FUEL BURNING SMELL C/W RR FIM`S 72-00-00-990-801 & 72-00-00-810-814. NO FAULTS FOUND / INSPECTED #1 PACK ACM. NO FAULTS FOUND.
